Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``The final value problem for Sobolev equations'' (Proc. Amer. Math. Soc. 56 (1976), 247-252)


Author: John Lagnese
Journal: Proc. Amer. Math. Soc. 63 (1977), 375
MSC: Primary 35Q99
DOI: https://doi.org/10.1090/S0002-9939-1977-0435632-5
Original Article: Proc. Amer. Math. Soc. 56 (1976), 247-252.
MathSciNet review: 0435632
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35Q99

Retrieve articles in all journals with MSC: 35Q99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435632-5
Article copyright: © Copyright 1977 American Mathematical Society